# SDR 9608146601

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Contl Vlv
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, THE NR 4 ENGINE STALLED.  CREW SHUT DOWN THE ENGINE.  WHEN ENGINE WAS RESTARTED, THE NR 4 EGT ROSE TO 760 DEGREES AND THE ENGINE WAS SHUT DOWN FOR THE REMAINDER OF THE FLIGHT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE PRESSURE RATIO BLEED CONTROL AND BLEED CONVERTER VALVE, BORESCOPED ENGINE, PERFORMED WINDMILL INSPECTION, AND TRIMMED THE ENGINE.  OPERATIONAL CHECK GOOD.
